Irreducibility and monodromy of some families of linear series
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 20 (1987) no. 1, p. 65-87
@article{ASENS_1987_4_20_1_65_0,
     author = {Eisenbud, David and Harris, Joe},
     title = {Irreducibility and monodromy of some families of linear series},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 20},
     number = {1},
     year = {1987},
     pages = {65-87},
     doi = {10.24033/asens.1524},
     zbl = {0625.14013},
     mrnumber = {88e:14034},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1987_4_20_1_65_0}
}
Eisenbud, David; Harris, Joe. Irreducibility and monodromy of some families of linear series. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 20 (1987) no. 1, pp. 65-87. doi : 10.24033/asens.1524. http://www.numdam.org/item/ASENS_1987_4_20_1_65_0/

[198?] R. D. Bercov and R. A. Proctor, Solution of a Combinatorially Formulated Monodromy Problem of Eisenbud and Harris, Preprint. | MR 911757 | Zbl 0634.30041

[1983 a] D. Eisenbud and J. Harris, Divisors on General Curves and Cuspidal Rational Curves (Invent. Math., Vol. 74, 1983, pp. 371-418). | MR 724011 | MR 85h:14019 | Zbl 0527.14022

[1983 b] D. Eisenbud and J. Harris, A Simpler Proof of the Gieseker-Petri Theorem on Special Divisors (Inv. Math., Vol. 74, 1983, pp. 269-280). | MR 723217 | MR 85e:14039 | Zbl 0533.14012

[198? a] D. Eisenbud and J. Harris, Limit Linear Series : Basic Theory [Inv. Math. (to appear)]. | MR 846932 | Zbl 0598.14003

[198? b] D. Eisenbud and J. Harris, On the Kodaira Dimension of the Moduli Space of Curves [Inv. Math. (to appear)]. | MR 910206

[1981] W. Fulton and R. Lazarsfeld, On the Connectedness of Degeneracy Loci and Special Divisors (Acta Math., Vol. 146, 1981, pp. 271-283). | MR 611386 | MR 82k:14016 | Zbl 0469.14018

[1982] D. Gieseker, Stable Curves and Special Divisors (Inv. Math., Vol. 66, 1982, pp. 251-275). | MR 656623 | MR 83i:14024 | Zbl 0522.14015

[1978] P. A. Griffiths and H. Harris, Principles of Algebraic Geometry, John Wiley and Sons, New York, 1978. | MR 507725

[1980] P. A. Griffiths and J. Harris, On the Variety of Linear Systems on a General Algebraic Curve (Duke Math. J., Vol. 47, 1980, pp. 233-272). | MR 563378 | MR 81e:14033 | Zbl 0446.14011

[1979] J. Harris, Galois Groups of Enumerative Problems (Duke J. Math., Vol. 46, 1979, pp. 685-724). | MR 80m:14038 | Zbl 0433.14040

[1986] J.-L. Verdier, Applications harmoniques de S2 dans S4 (Geometry to-day, Coll. Rome, 1984, Birkhaüser, Progress in Mathematics, Vol. 60, pp. 267-282). | MR 88h:58037 | Zbl 0581.58012